Couldn't find what you looking for?

TRY OUR SEARCH!

Don't know if anyone has experienced this, but I was a very heavy marijuana smoker for about 40 years, smoked in the morning before work and pretty much was stoned all the time. The last 15 years on very good quality pot. I quit about 60 days ago and although the last 60 days haven't been too bad. I am experiencing some mild nausea, and also some heart palpitations. I believe that my body got so used to the cannabis (it takes a very long time for all traces of cannabis to be out of your system (30-60 days). So now finally all of the traces of cannabis our out of my system and my body is not used to it, hence the mild nausea (Not all the time), The same thing happened when I quit 2 years ago (so I went back on the weed). Wondering if anyone else who was a very heavy smoker is experiencing physical symptoms after this long of a time abstaining.

Loading...

I started smoking nightly about 2 or so years ago to help me sleep. I quit 38 days ago and I'm still dealing with insomnia while taking tazadone and valarien root. I wouldn't think I would deal with issues like this this long after quitting so it may be anxiety I was also using marijuana to help self medicate myself for at night... after quitting both the anxiety and insomnia have gotten a lot worse but not nearly as bad as it was the first week of quitting
Reply

Loading...